Absolute Stability of Chaotic Asynchronous Multi-Interactions Schemes for Solving ODE

Pascal Redou 1, 2 L. Gaubert Gireg Desmeulles 2 P.-A. Béal Christophe Le Gal 2 Vincent Rodin 3, *
* Auteur correspondant
3 Lab-STICC_UBO_CID_IHSEV
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
Abstract : Multi Interaction Systems, used in the context of Virtual Reality, are dedicated to real-time interactive simulations. They open the way to the in virtuo experimentation, especially useful in the domain of biochemical kinetics. To this purpose, chaotic and asynchronous scheduling of autonomous processes is based upon desynchronization of phenomena involved in the system. It permits interactivity, especially the capability to add or remove phenomena in the course of a simulation. It provides methods of resolution of ordinary differential systems and partial derivative equations. Proofs of convergence for these methods have been established, but the problem of absolute stability, although it is crucial when considering multiscale or stiff problems, has not yet been treated. The aim of this article is to present absolute stability conditions for chaotic and asynchronous schemes. We give criteria so as to predict instability thresholds, and study in details the significant example of a damped spring-mass system. Our results, which make use of random matrices products theory, stress the point that the desynchronization of phenomena, and a random scheduling of their activations, can lead to instability.
Type de document :
Article dans une revue
Computer Modeling in Engineering and Sciences, Tech Science Press, 2010, 70 (1), pp. 11-40. 〈10.3970/cmes.2010.070.011〉
Liste complète des métadonnées

http://hal.univ-brest.fr/hal-00631087
Contributeur : Francoise Jouglas <>
Soumis le : mardi 11 octobre 2011 - 14:27:01
Dernière modification le : mardi 16 janvier 2018 - 15:54:24

Identifiants

Citation

Pascal Redou, L. Gaubert, Gireg Desmeulles, P.-A. Béal, Christophe Le Gal, et al.. Absolute Stability of Chaotic Asynchronous Multi-Interactions Schemes for Solving ODE. Computer Modeling in Engineering and Sciences, Tech Science Press, 2010, 70 (1), pp. 11-40. 〈10.3970/cmes.2010.070.011〉. 〈hal-00631087〉

Partager

Métriques

Consultations de la notice

185